# SDR USAA2011032291158

- Difficulty date: March 9, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 95,152 hours, 19,535 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Weak
- Location: Flashlight
- Component: Flashlight, Dme
- Component part number: P4010021
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1-  L-1 FLIGHT ATTENDANT SEAT FLASHLIGHT WEAK.  REPLACED L-1 FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY, OPS TEST GOOD.
